Heisenberg voas over fields of prime characteristic and their representations

Haisheng Li, Qiang Mu

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper, we study Heisenberg vertex algebras over fields of prime characteristic. The new feature is that the Heisenberg vertex algebras are no longer simple unlike in the case of characteristic zero. We then study a family of simple quotient vertex algebras and we show that for each such simple quotient vertex algebra, irreducible modules are unique up to isomorphism and every module is completely reducible. This gives us a family of rational modular vertex algebras in a certain sense. To achieve our goal, we also establish a complete reducibility theorem for a certain category of modules over Heisenberg algebras.

Original languageEnglish (US)
Pages (from-to)1159-1184
Number of pages26
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - Feb 2018

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Mathematics(all)


Dive into the research topics of 'Heisenberg voas over fields of prime characteristic and their representations'. Together they form a unique fingerprint.

Cite this